Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the extensions of vector-valued Loeb measures


Authors: Horst Osswald and Yeneng Sun
Journal: Proc. Amer. Math. Soc. 111 (1991), 663-675
MSC: Primary 28E05; Secondary 03H05, 28B05, 46G10, 46S20
MathSciNet review: 1047007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two ways of constructing countably additive vector measures from internal vector measures are given. The connection of the extendability of vector-valued Loeb measures and the existence of the internal control measures is shown.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28E05, 03H05, 28B05, 46G10, 46S20

Retrieve articles in all journals with MSC: 28E05, 03H05, 28B05, 46G10, 46S20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1047007-6
PII: S 0002-9939(1991)1047007-6
Article copyright: © Copyright 1991 American Mathematical Society